# SDR 0201055644

- Difficulty date: March 30, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 20,968 hours, 8,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON ROTATION, A STRONG ACID ODOR BECAME EVIDENT IN COCKPIT. CABIN CREW ALSO NOTED THE SAME ODOR IN THE PASSENGER CABIN AREA. COCKPIT CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL OVERWEIGHT LANDING.  MAINTENANCE PERFORMED MULTIPLE MAINTENANCE CHECKS INCLUDING ENGINE RUN, PACK CHECKS, OIL CONTAMINANTS, AND OVEN CHECKS/REPLACEMENT WITH NO CONCLUSIVE DISCREPANCIES. AIRCRAFT RETURNED TO SERVICE.
